# SDR SWAA2020032633401

- Difficulty date: March 22, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,583 hours, 11,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CENTER ISLE FLOOR POPS AT ROW 3. C/W REPAIR -53EA-07988. ACTION REQUIRED: PERFORM GENERAL VISUAL EXAMINATION OF THE PANEL TO ENSURE IT IS FREE OF DEFECTS (CRACKS; DENTS; PUNCTURES; ETC) IF DEFECTS ARE NOTED; CONTACT SERVICE ENGNEERING. INSPECTION THRESHOLD: 100 FLIGHT CYCLES. REPEAT INSPECTION INTERVAL : 100 FLIGHT CYCLES. PERMANENT REPAIR LIMIT ACTION REQUIRED: PERFORM PERMANENT REPAIR BY REPLACING OR RECTIFY PER AMM 53-21-00/401 REPETITIVE ACTION REQUIRED /
